Translator Disclaimer
2018 On the virtually cyclic dimension of mapping class groups of punctured spheres
Javier Aramayona, Daniel Juan-Pineda, Alejandra Trujillo-Negrete
Algebr. Geom. Topol. 18(4): 2471-2495 (2018). DOI: 10.2140/agt.2018.18.2471

Abstract

We calculate the virtually cyclic dimension of the mapping class group of a sphere with at most six punctures. As an immediate consequence, we obtain the virtually cyclic dimension of the mapping class group of the twice-holed torus and of the closed genus-two surface.

For spheres with an arbitrary number of punctures, we give a new upper bound for the virtually cyclic dimension of their mapping class group, improving the recent bound of Degrijse and Petrosyan (2015).

Citation

Download Citation

Javier Aramayona. Daniel Juan-Pineda. Alejandra Trujillo-Negrete. "On the virtually cyclic dimension of mapping class groups of punctured spheres." Algebr. Geom. Topol. 18 (4) 2471 - 2495, 2018. https://doi.org/10.2140/agt.2018.18.2471

Information

Received: 22 August 2017; Revised: 4 January 2018; Accepted: 12 January 2018; Published: 2018
First available in Project Euclid: 3 May 2018

zbMATH: 06867664
MathSciNet: MR3797073
Digital Object Identifier: 10.2140/agt.2018.18.2471

Subjects:
Primary: 20F65, 55R35
Secondary: 20F36

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
25 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.18 • No. 4 • 2018
MSP
Back to Top